# SDR IPXA2019061754294

- Difficulty date: June 8, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Plate
- Part number: A5451520600000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#2 PYLON, I/B SIDE, BEHIND PANEL 485AL, THE FAIRING SUPPORT PLATE IS CRACKED AT THE FWD END.REMOVED AND REPLACED FAIRING SUPPORT PLATE MEMBER PER A300-600 SRM 51-40-21.
